# SDR DALA2016102107431

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 38,916 hours, 25,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR FRAME OUTBOARD BEAM HAS VISIBLE CORROSION ABOVE AFT LOWER STOP FITTING APPROXIMATELY BS 1259.  FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER SPACER IAW SRM 53-60-02.
